# SDR DHL9870831C

- Difficulty date: September 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 601.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, INSPECTED LOWER RIB CHORDS AT WS 601.5 PER S/B 57-0127.  FOUND LOWER FLANGE OF RIB  CRACKED AT STR 8.  STOP DRILLED AND INSTALLED ANGLE REPAIR PER SRM 57-10-5, 22.5 X 2.  N/R 1615
